Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am concerned for my husband. He is 44 years old and he had a high fever for two days so he used paracetamol. Actually, he has been using it for four days now and even though the fever is gone, it seems that his organism did not like that medication much. He feels nauseous and complains of the stomachache. Is there anybody here who is allergic to paracetamol?

Loading...

Well, I think that my sister had problems with that medication. But, as far as I remember she has been taking it for three days only, more than that is not recommendable. Perhaps that is the reason why he is feeling sick now. I suppose that since the fever is gone, he is not using that medication anymore. In that case, nausea should pass in a short while.
Reply

Loading...

hi i am allergic to paracetamol. you no the symptoms by consistent sweating when you take them your full body will be soaked in sweat like puddles of it.and you are drained no energy at all
Reply

Loading...

Hi..I am allergic to Paracitamol. I have used the drug few times during the past fifty years. On one fine morning I took Crocin. Thats all.

My face became twice the original size, mouth and the tongue became swallon and I was not able to breath. When I saw my face in the

mirror, it was like face from a horror movie. When consulted a Physician he gave me one iv shot of Avil and a shot of Decadron. Like magic

I was able to breath normally....in an other 10 minutes my swallon face became normal. after a few years I happened to take tablet of

Paracitamol. ame story but we were in a remote place where no Medical Attention or medicine was available. As my wife was a trained

nurse she remembered the medication, rushed me to the nearest town and to a Pharmacy where Avil and Decadron were available. She

gave me the shots. As usual I was alright in 10 minutes but for the drowsiness due to Avil. When consulted, the Physician recommended

Nise. This drug is banned almost everywhere around the world, but Dr Reddy's Lab manufacturing it in large quantity. I dont know how.

It causes severe kidney failure. So I am not taking it. Now the big question.....WHAT DO I TAKE IF I AM RUNNING HIGH TEMPERATURE ?

Can anyone help?

RAJARAMAN
Reply

Loading...

hello i'm to allergic to paracetamol, due to consumption of even 1 tab. i get rashes all over joint parts of my body on back,legs. so when ever i get fever i've to suffer mostly without any drugs. is there any safe drug for people like me?
Reply

Loading...

Hi RAJARAMAN

Same story here :) even am allergic to paracetamol,and Avil helps me to come out from the reaction ,then doctor prescribed me Nise tablet,and i was taking that medicine from last few years when ever an sick.But from last 2 years am not @all touching Nise tablet bcoz it may cause Kidney failure so am taking Cifran 500 prescribed by physician
Reply

Loading...

same story with me but i can not find right solution

Reply

Loading...

hi, i m saujanya. i m 16 yrs old. i m allergic to paracetamol since i was 7 yrs old. wen i consume it, my face becomes swollen and some times it so happens that things start to appear double. i consume nicip tablets when i get  fever. its a banned medicine as it could causes kidney failure. i have no other alternative. what can i do? i also went through allergy test @ KIMS. results weren't for medicine but for food which were normal.

Reply

Loading...

Hello everyone,

Im 19year old female who was dignosed by my doctor to be allergic to Paracetamol when I was 10.

i get most of the sand allergic reactions like rashes, hives and itching and swelling. My doctor recommended Nurofen to me and that's all I take when I get my fevers now. It's pretty same as its for children as well. So, you can try that. I have never had any problems with Nurofen. Anyway, hope I helped!

http://en.wikipedia.org/wiki/Nurofen

Reply

Loading...

A friend of mine is allergic to Paracetamol, he gets severe itching all over his body, bumps come up on his skin, and his face swells up.  The doctor has told him to take a Piriton tablet as an antidote, which seems to work quite well, and is readily available from pharmacies and even some supermarkets.

Beware cough and cold medications because a lot of them which didn't used to contain paracetamol now do, e.g Contact now does, and certain Anadin tablets. Also of course Lem-sip and many of those similar hot drinks, and "Benylin Cold and Flu" tablets.

Reply

Loading...


Thank you for this info, my daughter is 7 and we had to call the ambulance out the other night because of reacting to Paracetamol. Will try Nurofen. Thank you
Reply

Loading...

i had a fever for one night then my father gave me panadol then i slept when i woke up i saw my body red and swollen and itchy then i started scratching it alot, theen i slept at 1 am then i woke up at 6am and i saw my whole body red i went to the doctor and got admitted they gae me drips then when i was well i was about to be discharge ,but then the doctor said before he leaves give him paracetamol i took it and after 5 mins i had problem in breathing and my body started getting more red and swollen then they found out that i am allergic to paracetamol

Reply

Loading...

I have used paracetemol all my life and am now 35 and have started having a reaction to it. After about 5min of having it I get red itchy spots all over my face and body and the skin on my legs and arms turns red that last for about 2 hours. It has only started in the last couple of months and I have tried a few different brands. I can take Ibuprophen and have no reaction.

Has anyone else had the same reaction?   

Reply

Loading...


Dude, i share ur concern. The same happens to me too. Take MAFTAL in case of high temperature.
Reply

Loading...

Hi,

I've just realised that I must be allergic to paracetamol too.  I was not aware that people could be allergic to this medication and I have taken it for years, so its seems this is a fairly recent development.  The reason I know that I'm allergic is because the last 3 times I have taken the tablet, within about 20 minutes, my throat closes up a little resulting in difficulty in breathing.  I also have an itchy throat, whereby I feel that I need to keep swallowing and clearing my throat.  The first 30-45 minutes are worrying and then the symptoms seem to fade - within a couple of hours I am back to normal.  I wont be taking paracetamol again though, in case the symptoms get worse.  Nurofen and Ibuprofen work for me.

Reply

Loading...